# SDR DALA1137563277

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 22,682 hours, 10,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR PANEL 131EF HAS SEVERAL PUNCTURES AND DENTS.  REMOVED FLOOR PANEL 131EF AT FWD CARGO IAW A320 AMM 53-22-14-000-001.  RECEIVED NEW PANEL 131EF AT FWD CARGO P/N 5367200500000 TRAVELER T11/884323 BATCH 2014175 TYPE OF MATL 422476009IC-9.  INSTALLED NEW FLOOR PANEL 131EF AT FWD CARGO IAW A320 AMM 53-22-14-400-001.  PANEL FABBED PER A320 SRM 53-02-00 FIG 209.
